RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1981–1990 (Mi de7012)  

Partial Differential Equations

Solvability of the first mixed problem for a second-order parabolic equation with discontinuous coefficients

V. M. Mirzoev

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (970 kB)

English version:
Differential Equations, 1989, 25:11, 1406–1413

Bibliographic databases:
UDC: 517.95
Received: 28.09.1988

Citation: V. M. Mirzoev, “Solvability of the first mixed problem for a second-order parabolic equation with discontinuous coefficients”, Differ. Uravn., 25:11 (1989), 1981–1990; Differ. Equ., 25:11 (1989), 1406–1413

Citation in format AMSBIB
\Bibitem{Mir89}
\by V.~M.~Mirzoev
\paper Solvability of the first mixed problem for a second-order parabolic equation with discontinuous coefficients
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1981--1990
\mathnet{http://mi.mathnet.ru/de7012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034106}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1406--1413


Linking options:
  • http://mi.mathnet.ru/eng/de7012
  • http://mi.mathnet.ru/eng/de/v25/i11/p1981

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020